# SDR 97ZZZX95

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65NW
- Make and model: Hiller UH-12E
- Aircraft serial: 2364
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 24597
- Condition: Cracked
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, PILOT FOUND 1 INCH CRACKS EMANATING FROM RIVETS THAT ATTACH BALANCE WEIGHTS TO INTERIOR TO DRIVESHAFT.  SUBMITTER RECOMMENDS THIS AREA BE DYE-PENETRANT INSPECTED DURING 1800 HR INSPECTION OF DRIVESHAFT.  SHAFT INSTALLED ON TURBINE CONVERTED AIRCRAFT.  (STC S4178WE).
